SSRI + Orgasm Difficulty: How to get Your Orgasm Back

SSRI + Orgasm Difficulty: How to get Your Orgasm Back

Prozac + Difficulty Reaching Orgasm

 Yes, it’s a thing.

SSRIS including Prozac are the most likely to cause sexual side effects.

Prozac can be known for a libido loss and loss of orgasm in women. SSRIs flood the brain with serotonin, overloading the receptors that control sexual arousal, and decreasing sexual desire or acquired anorgasmia (meaning you could orgasm before and now it’s difficult.)

 

There are a couple things I would recommend to help counter this:

 

 1) Switching.

Wellbutrin is known for having the least problematic effect on sexual health– but I would say switching should be last resort as finding a medication that works for you is pretty tricky and I would hate your for daily life to be disrupted. I would chat with your psychiatrist about this, as it is super common and they mind have some ideas for you as well!

2) Re-learning your body.

Different life changes can change your body, anything from a new medication to a new outlook on life. I would spend some time (alone) taking things slow and touching yourself from head to toe, while thinking about how things feel, if they are different, pleasurable or not. You can then take this knowledge and apply it to the bedroom.

3) Experimenting.

Eva by Dame products would have to be my highest recommendation for couples. It has two “wings” that stay under the labia and rests on your clit. It stays out of the way for penetrative sex and is hands free but gives both of you a nice sensation.

One Response
  1. Hiii..I’m in relationship wd a married womenfor the past 4 yrs…ours is long distance relationship we hd been in physically with protection when v both meet….now i want to hve sex wd her wdout any protection. ..is there any problem in this are any side effects. ..we both love each other a lot.and v want to enjoy our second life….plzzz help me …

Leave a Reply

Your email address will not be published. Required fields are marked *